# SDR CALA2024051301461

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5196U
- Condition: Cracked
- Location: Bs 1320-1340 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED IN MULTIPLE SPOTS FROM BS1320-1340 AT BL0 IN CEILING AREA OF ALC MARKED IN RED. REMOVED AND REPLACED CABIN FLOOR SUPPORT AT BS 1320-1370 AT BLO IAW BOEING 757 SRM 51-40-02 PAR 4. SEE BACK AND PARTIALLED WORK
